# SDR ASAA2022072439166

- Difficulty date: July 24, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737
- Aircraft serial: 36356
- Aircraft time: 22,154 hours, 6,944 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: 8220990004
- Part serial: 17TCFV
- Condition: Faulty
- Location: E/E Rack E6
- Part time: 39,014 hours, 11,619 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 HF RADIO DOES NOT TRANSMIT. RECEIVES NORMALLY. GROUNDED - YES. REPLACED #2 HF TRANSCEIVER REF B737-900 AMM 23-11-21. OPS CHECKS GOOD.
